Homomorphism and quotient of fuzzy k-hyperideals
Keywords:
(semi-) hyperring, homomorphism, fuzzy weak (strong) k- hyperideals, regular relation, (fuzzy) quotient of k-hyperidealsAbstract
In [15], we introduced the notion of weak (resp. strong) fuzzy k- hyperideal. In this note we investigate the behavior of them under homomorphisms of semihyperrings. Also we define the quotient of fuzzy weak (resp. strong) k-hyperideals by a regular relation of semihyperring and obtain some results.
References
R. Ameri and M.M. Zahedi "Hyperalgebraic System", Italian Journal of Pure and Applied Mathematics, 6: (1999) 21-32.
R. Ameri, "Fuzzy Transposition Hypergroups", Italian Journal Pure and Applid Mathematics, No. 18 (2005), 167-174.
R. Ameri and M.M. Zahedi "Hypergroup and join spaces induced by a fuzzy subset",J. PU.M.A, 8: (1997) 155-168.
R. Ameri "Fuzzy (Co-)Norm Hypervector Spaces", Proceedings of the 8th International Congress in Algebraic Hyperstructures and Applications, Samotraki, Greece, September 1-9 (2002) ,71-79.
R. Ameri and M.M. Zahedi "Fuzzy Subhypermodules over fuzzy hyper-rings", Sixth International Congress on AHA, Prague Czech Republic September 1996, Democritus Univ. Press, 1-14.
S. I. Baik, H. S. Kim "On Fuzzy k-Ideals in semirings", Kangweon-Kyungki Math. Jour. 8 (2000) 147-154.
P. Corsini "Prolegomena of Hypergroup Theory", second eddition Aviani, editor (1993).
P. Corsini and V. Leoreanu , "Applications of Hyperstructure Theory", Kluwer Academic Publications (2003).
P. Corsini and V. Leoreanu , "Fuzzy sets and Join Spaces Associated with rough sets", Rend. Circ. Mat., Palermo, 51: (2002) 527-536.
P. Corsini and I. Tofan ," On Fuzzy Hypergroups" J. PU.M.A., 8: (1997) 29-37.
B. Davvaz "Fuzzy Hv- submodules", Fuzzy Sets and Systems, 117: (2001) 477-484.
B. Davvaz "Fuzzy Hv-groups", Fuzzy Sets and Systems, 101: (1999) 191-195.
T. K. Dutta, B.K. Biswas , "Fuzzy Prime ideals of semirings", Bull. Malaysian math. Soc. 17: (1994) 9-16.
T. K. Dutta, B.K. Biswas , "Fuzzy Ideals of Semirings", Bull. Calcutta Math. Soc. 87: (1995) 91-96.
H. Hedayati and R. Ameri, "Fuzzy k-Hyperideals ", Int. J. Pu. Appl. Math. Sci., Vol. 2, No. 2, 247-256.
Y. B. Jun, J. Neggers and H. S. Kim , "On L-fuzzy Ideals in Semirings I", Czech. Math. J. 48: (1998) 669-675.
G. J. Klir, T.A Folger , "Fuzzy Sets, Uncertainties, and Information", Prantice Hall, Englewood Clif and only ifs, NJ (1998).
M. Krasner , "Approximation des Corps Values Complets de Caracter-istque P 6= 0 Par Ceux de Caracteristique 0", Actes due Colloqued; Algebre Superieure C.B.R.M, Bruxelles (1965) 12-22.
V. Leoreanu , "Direct Limit and inverse limit of Join Spaces Associated with Fuzzy Sets", Pure Math. Appl., 11: (2000) 509-512.
W. J. Liu , "Fuzzy Invariants Subgroups and fuzzy Ideals", Fuzzy Sets and Systems, 8: (1987) 133-139.
H.V. Kumbhojkar and M.S. Bapta , "Correspondence Theorem of Fuzzy Ideals", Fuzzy Sets and Systems 41: (1991) 213-219.
D.S. Malik and J. N. Mordeson , "Extension s of fuzzy Subrings and Fuzzy Ideals", Fuzzy Sets and Systems 45: (1992) 245-251.
F. Marty , Surnue generaliz-ation de la notion de group, 8iem course Math. Scandinaves Stockholm (1934) 45-49.
R. Rosenfeld , "fuzzy groups", J. Math. Anal. Appl., 35: (1971) 512-517.
T. Vougiuklis , Hyperstructures and their representations, Hardonic, Press, Inc (1994).
L. A. Zadeh , "Fuzzy Sets", Inform. and Control, vol. 8 (1965) 338-353.
M.M. Zahedi , M. Bolurian, A. Hasankhani, "On polygroups and Fuzzy subpolygroups", J. of Fuzzy Mathematics, No.1, (1995) 1-15.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.